# SDR CIE2008F00003

- Difficulty date: July 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N60PD
- Make and model: Beech 200BEECH
- Aircraft serial: BB58
- Engine: Pwa PT6A41
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 304964201
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE RUN UP AT RUNWAY 36R RUN UP, LT ENGINE WAS FOUND TO BE UNRESPONSIVE AFTER LT ENGINE PROP GOVERNOR CHECK WAS COMPLETE.  N1 DROPPED BELOW 50 PERCENT AND CONTINUED TO DROP.  FUEL FLOW ALSO DROPPED AND CONTINUED TO DROP.  ENG WAS THEN SHUTDOWN AND MOTORED FOR 30 SECONDS.  REPLACEMENT FCU WITH MODES S/B 24 ACCOMPLISHED, WAS INSTALLED AND TORQUED.  THE P3 AND THE PY LINES WERE MM 73-20-00.  A NEW O-RING WAS INSTALLED, TORQUED AND SAFETIED.  THE CONDITION LEVER WAS CONNECTED TO THE CONTROL ARM AND BOLT WAS TIGHTENED, TORQUED AND SAFETIED.  FCU DRAIN LANE WAS CONNECTED.  AIRFRAME FUEL RETURN LINE WAS INSTALLED AND TORQUED.  THE 11" ROD WAS INSTALLED AND THE DEAD BAND INITIALLY SET.  UNIT NEEDS TO BE RUN,  LEAK CHECKED, AND FINAL RIGGING ADJUSTMENTS NEED TO BE MADE AND SAFETIES NEED TO BE ACCOMPLISHED.  REMOVED AND REPLACED FUEL OIL HEAT EXCHANGER WITH A SERVICEABLE AS REMOVED UNIT IAW MM 73-10-01.  COMPLIED WITH REQUIRED OPS CHECKS 3,5,6,7,8, AND 11 OF TABLE 501 MM.  OPS CHECK GOOD.  FUEL TEMP AFTER ENG RUN IS BELOW 140 DEGREES.  COMPLIED WITH TABLE 501, OPS CHECKS REQUIRED AFTER FCU REPLACEMENT IAW MM.  (K)
